• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

strange moods

S

shell

Well-known member
Joined
Apr 9, 2010
Messages
175
Location
Lincolnshire
I have just started depakote 500mg in the morning and 5oomg at night and sequerol 300mg at night feeling really sick. This might sound strange but my mood is just numb not happy not sad just numb then for a few seconds I feel slightly happy. What does this mean ?
 
T

TOONAFISH

Well-known member
Joined
Nov 23, 2008
Messages
2,686
Location
Bonnie Scotland
when i started one of my medications i felt numb. i was totally freaked out. it passed with time and never came back. it may just be a side effect of the medication. hope it goes soon for you x
 
N

nattyone

Well-known member
Joined
Mar 25, 2010
Messages
82
I just started it the other week I've been all over the place with anxiety depression and paranoia and then breif happyier moments. Feel hideos today tho. However am just about to post about my visit to te psych.
 
S

shell

Well-known member
Joined
Apr 9, 2010
Messages
175
Location
Lincolnshire
Sorry you have been feeling bad I'm just feeling really tired today and sick again what amount of depakot are you on ? I take 500mg in the morning and 500mg at night and 300mg seroquel at night. Mornings are a real struggle at the moment :(. I want some mania back so I can feel more energetic. I want to go running but I'm to tired :(
 
Top